# SDR SWIA201128378

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 23,391 hours, 19,964 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER READS 500FT OFF.  (FLT 6303)  REPLACED STANDBY ALTIMETER.
